Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

July 17, 2021Ulster County, New York

NWS Albany, NY issued this special weather statement at Jul 17, 2021, 6:49 PM EDT for Ulster County, New York. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2021, 6:49 PM EDT (22:49 UTC)
Expired
Jul 17, 2021, 7:15 PM EDT
In force
26 min
Issued by
NWS Albany, NY

County Ulster County, NY

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

697 
WWUS81 KALY 172249
SPSALY

Special Weather Statement
National Weather Service Albany NY
649 PM EDT Sat Jul 17 2021

NYZ063-172315-
Western Ulster-
649 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...

At 649 PM EDT, a strong thunderstorm was located 8 miles northeast of
Grahamsville, or 17 miles northeast of Liberty, moving northeast at
20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Woodstock, Woodland Valley Campground, West Shokan, Kenneth L Wilson
Campground, Mount Tremper, Phoenicia, Denning, Samsonville,
Palentown, Big Indian, Sundown, Oliverea, Brodhead, Chichester,
Woodland, Branch, Seager, Boiceville, Frost Valley and Byrdcliffe.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4188 7445 4195 7463 4196 7463 4213 7449
      4209 7414 4205 7413 4185 7432 4182 7450
TIME...MOT...LOC 2249Z 243DEG 17KT 4195 7448 

$$

Frugis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 5:03 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 17, 5:03 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
503 PM EDT Sat Jul 17 2021

.SYNOPSIS...
An approaching upper level low pressure system will keep our
weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then
a cold front approaches on Tuesday with additional threat of
showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
 ...Severe Thunderstorm Watch #382 until 11 PM for Schoharie
County, Albany County, Rensselaer County, Berkshire County and
points southward...

 ...Flash Flood Watch for eastern New York and western New
England with the exception of the southern Adirondacks through
noon Sunday...

High PWAT anomalies and mesoscale boundaries across the region
with daytime heating with approaching upper trough are all
resulting in the active weather across the CWA. Of note, sea
breeze boundary and warm front south of Albany are quite active
as impressive instability gradient was in place. Values of zero
to over 2K J/Kg across the southern counties with equally
impressive low level lapse rates over 7.5 C/Km across Ulster,
Dutchess and Litchfield Counties. For tonight, near and short
term guidance all suggest the upstream trough and mesoscale
boundaries will converge across eastern New York later this
evening and spread into western New England overnight. Due to
warm precipitation processes with warm cloud depths, effective
rainfall producing events are to be expected. We will keep the
Flash Flood Watch in place with no changes at this time. Further
north of I90, rather stable atmosphere with some potential of
deformation to evolve late tonight, however, flash flood
potential appears rather lower at this time. See hydro section
below for additional details. Overnight lows generally into the
60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Rather slow moving upper trough axis and 925-850 moisture
transport from the southwest continues, additional periods of
rain/showers/t-storms are to be expected. Furthermore,
deformation axis is forecast to be in the vicinity of the Dacks
as model QPF vary significantly at this time. So placement of
where the heavier rainfall occurs remains rather low. Otherwise,
as per local research shows, these upper lows offer forecast
challenges that become more apparent as the event unfolds. So we
will keep scattered PoPs in the forecast as per WPC Excessive
Rainfall Outlook, we will expand the 'marginal risk' through
most of the CWA on Sunday. Highs generally into the 60s across
the terrain to 70s for valley locations.

This upper trough/low is forecast to move overhead Sunday night.
Nocturnal convection along with deformation axis as PWATs remain
above 1.50", additional threat for heavy rainfall does exist.
Locations southeast of Albany appear a dry slot of sorts may
limit coverage and intensity as we will lower PoPs somewhat.
Overnight lows into the upr 50s across the terrain to lower half
of the 60s for valley locations.

Monday, NCEP Model Suite and international guidance all agree
with overall trends of the initial slow departure of this upper
low with a gradual increase in its forward propagation through
the afternoon hours. This should aid with a decrease in coverage
and intensity of the convection, but, we will need to watch for
some upslope convection into the Taconics, southern Greens and
Berkshires with these departing lows. Highs Monday afternoon a
bit cooler with cloud coverage with mainly 70s and a slight dip
in those dewpoints as well.

Monday night, narrow ridge of high pressure and rising heights
aloft should make for a tranquil, albeit brief, period of
weather for the region. Some patchy fog will be possible under
variable cloud coverage as overnight lows range between 55F-65F
across the region.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The main theme in the long term is developing upper-level troughing
across the region along with at least a couple of passing storm
systems bringing the chance for some showers and possible
thunderstorms.

Tuesday will be the warmest day of the period as a warm and humid
air mass will be in place ahead of the approaching upper-level
trough and surface cold front. High temperatures Tuesday will reach
the 70s and 80s with dewpoints in the 60s. This should result in
1000-2000 J/kg of CAPE and could result in some organized activity.
We are not outlooked for severe weather at this time but will
monitor trends in the coming days. In addition, rainfall intensity
looks to be lower compared to recent days. Showers will linger
Tuesday night and Wednesday before the front completely departs the
area to the east. With the extra clouds and showers, high
temperatures Wednesday will range from the upper 60s in the higher
terrain to around 80 in the mid-Hudson Valley.

Another cold front is progged to pass across the region sometime
Thursday and Friday with another period of showers and thunderstorms
with Saturday possibly staying dry. Highs Thursday through Saturday
will range from the upper 60s to around 80 each day.

Lows during the period will be mainly in the 50s, except the mid-50s
to mid-60s Tuesday night.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Through 18z/Sun...Active weather expected throughout the TAF period.
Mainly MVFR/VFR conditions are expected to start, though scattered
showers and thunderstorms will develop this afternoon through the
evening. A gradual deterioration to IFR/MVFR conditions are
expected. Some gusty winds (mainly at KALB/KPSF/KPOU) are possible
with the thunderstorms this afternoon. Otherwise, locally heavy
rainfall is possible.

Scattered showers will continue overnight through Sunday morning.
Cigs will likely lower and remain in the IFR range for most of this
time with variable visibilities due to the scattered nature in
showers. Some of these showers could contain moderate to heavy
rainfall as well.

Outside of any stronger thunderstorm, winds will be variable at less
than 10 kt through the period.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday: Moderate Operational Impact. Scattered SHRA...TSRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
An approaching upper level low pressure system will keep
our weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then a
cold front approaches on Tuesday with additional threat of showers
and thunderstorms.

High RH values tonight will exceed 90 percent with chances for
rain and thunderstorms. These elevated levels remain in the
forecast on Sunday as well with additional showers and
thunderstorms. A light northerly wind or variable direction at
speeds less than 10 mph.

&&

.HYDROLOGY...
Flash flooding and some river flooding issues remain a concern
the remainder of this weekend.

Showers and thunderstorms with rainfall rates exceeding an inch
per hour have already occurred to the south of Albany. Later
tonight, additional moderate to heavy rainfall are expected.

Antecedent soils conditions are wet which has lowered Flash
Flood Guidance, especially in parts of the Taconics, Berkshires
and southern Vermont. A Flash Flood Watch remains in effect until
noon on Sunday.

Forecast points along the Housatonic River Basin remain elevated
due to recent heavy rainfall and some points are forecast to
reach flood stage Sunday night into Monday. The Mohawk and
Hudson Rivers also remain elevated. Exactly where and how
quickly the heaviest rain falls will determine which rivers
respond. In addition, topographically enhancements may lead to
locally higher rainfall amounts, especially in parts of the
eastern Catskills and southern Adirondacks. We will continue to
collaborate with the Northeast River Forecast Center to ensure
the river forecasts reflect the latest trends.

A brief break in the wet weather is possible Sunday night into
Monday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Sunday morning for CTZ001-013.
NY...Flash Flood Watch through Sunday morning for NYZ038>041-043-
     047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through Sunday morning for MAZ001-025.
VT...Flash Flood Watch through Sunday morning for VTZ013>015.

&&

SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Rathbun
AVIATION...Rathbun
FIRE WEATHER...BGM/Speciale
HYDROLOGY...BGM/Speciale
Hazardous weather outlook, Jul 17, 4:40 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
440 PM EDT Sat Jul 17 2021

NYZ032-033-042-181100-
Northern Herkimer-Hamilton-Northern Warren-
440 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the southern Adirondacks in
eastern New York.

.DAY ONE...Tonight.

A widespread moderate to heavy rainfall is expected tonight. Poor
drainage flooding of low lying areas and isolated flash flooding may
be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

NYZ038>041-043-048>050-082>084-VTZ013>015-181100-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Washington-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
440 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for southern Vermont and the Lake
George Saratoga Region, Schenectady County and the Mohawk Valley in
eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay rainfall amounts and
flooding to the National Weather Service in Albany New York while
following all local, state and CDC guidelines.

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
440 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and the immediate Capital Region, Catskills,
Taconics and mid-Hudson Valley in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany, New York while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Jul 17, 5:12 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
512 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      WATERTOWN               41.61N  73.12W
07/17/2021                   LITCHFIELD         CT   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS NUMEROUS STREETS FLOODED IN
            WATERTOWN. SOME CREEKS AND STREAMS HAVE ALSO OVERFLOWED
            THEIR BANKS. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ALY2103661

RATHBUN
Local storm report, Jul 17, 5:15 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      NEW MILFORD             41.59N  73.41W
07/17/2021                   LITCHFIELD         CT   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS FLOODING OF STREETS ALONG THE
            HOUSATONIC RIVER IN NEW MILFORD. TIME ESTIMATED BY
            RADAR.

&&

EVENT NUMBER ALY2103662

RATHBUN
Special weather statement, Jul 17, 6:02 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Albany NY
602 PM EDT Sat Jul 17 2021

NYZ063-172245-
Western Ulster-
602 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...

At 601 PM EDT, a strong thunderstorm was located over Willowemoc, or
11 miles northeast of Liberty, moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Shandaken, Denning, Turnwood, Mapledale, Frost Valley, Big Indian,
Oliverea, Ladleton, Allaben, Branch, Belle Ayr, Seager, Pine Hill,
Hardenburg, Highmount and Bushnellsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4204 7473 4212 7456 4215 7453 4214 7450
      4217 7445 4213 7434 4190 7450 4200 7474
TIME...MOT...LOC 2201Z 207DEG 20KT 4195 7465

Frugis
Special weather statement, Jul 17, 6:22 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
622 PM EDT Sat Jul 17 2021

NYZ052-053-059-060-172300-
Eastern Albany-Western Rensselaer-Eastern Greene-Western Columbia-
622 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COLUMBIA...
SOUTHEASTERN ALBANY...NORTHEASTERN GREENE AND SOUTHWESTERN RENSSELAER
COUNTIES...

At 622 PM EDT, a strong thunderstorm was located near Athens, or 7
miles northwest of Catskill, moving north at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hudson, Catskill, New Baltimore, Ravena, Coxsackie, Athens,
Castleton-On-Hudson, Kinderhook, Lorenz Park, Feura Bush, Selkirk,
Coeymans, Cairo, Stockport, Stuyvesant, Clarksville, Coeymans Hollow,
Brookview, Van Hoesen Station and Spawn Hollow.

This includes Interstate 87 between exits 21 and 22.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4223 7401 4249 7403 4262 7403 4254 7362
      4221 7380
TIME...MOT...LOC 2222Z 190DEG 22KT 4231 7394

Frugis
Local storm report, Jul 17, 6:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HEAVY RAIN       3 SE ANCRAM             42.02N  73.59W
07/17/2021  M3.39 INCH       COLUMBIA           NY   COCORAHS

            JUST OVER THE PAST 2 HOURS, CULVERTS AND PUBLIC ROADS
            UNABLE TO HANDLE WIDESPREAD WATER AND FLOW WAY OVER
            STREAM BANKS.

&&

EVENT NUMBER ALY2103663

BGM
Special weather statement, Jul 17, 6:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
649 PM EDT Sat Jul 17 2021

NYZ063-172315-
Western Ulster-
649 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER COUNTY...

At 649 PM EDT, a strong thunderstorm was located 8 miles northeast of
Grahamsville, or 17 miles northeast of Liberty, moving northeast at
20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Woodstock, Woodland Valley Campground, West Shokan, Kenneth L Wilson
Campground, Mount Tremper, Phoenicia, Denning, Samsonville,
Palentown, Big Indian, Sundown, Oliverea, Brodhead, Chichester,
Woodland, Branch, Seager, Boiceville, Frost Valley and Byrdcliffe.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4188 7445 4195 7463 4196 7463 4213 7449
      4209 7414 4205 7413 4185 7432 4182 7450
TIME...MOT...LOC 2249Z 243DEG 17KT 4195 7448

Frugis

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:39 PM EDTSpecial Weather StatementALYSchoharie51 min
Jul 17, 2:24 PM EDTSpecial Weather StatementALYDutchess51 min
Jul 17, 3:22 PM EDTSevere Thunderstorm WarningALYDutchess53 min
Jul 17, 3:37 PM EDTSpecial Weather StatementALYColumbia53 min
Jul 17, 3:57 PM EDTSpecial Weather StatementALYDutchess48 min
Jul 17, 4:32 PM EDTSpecial Weather StatementALYDutchess28 min
Jul 17, 4:36 PM EDTAreal Flood AdvisoryALYDutchess, Ulster118 min
Jul 17, 4:47 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster58 min
Jul 17, 4:49 PM EDTSpecial Weather StatementALYColumbia41 min
Jul 17, 5:23 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster3 hr
Jul 17, 5:25 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster65 min
Jul 17, 5:31 PM EDTFlash Flood WarningALYColumbia, Dutchess4 hr
Jul 17, 6:02 PM EDTSpecial Weather StatementALYUlster43 min
Jul 17, 6:22 PM EDTSpecial Weather StatementALYAlbany38 min
Jul 17, 6:30 PM EDTAreal Flood AdvisoryALYUlster5 hr
Jul 17, 7:51 PM EDTAreal Flood AdvisoryALYDutchess, Ulster114 min
Jul 17, 7:39 PM EDTAreal Flood AdvisoryALYWindham3 hr
Jul 17, 3:09 PM EDTSpecial Weather StatementALY51 min
Jul 17, 3:17 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Jul 17, 4:18 PM EDTSpecial Weather StatementALY27 min
Jul 17, 4:20 PM EDTFlash Flood WarningALYNorthwest Hills Planning Region3 hr

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.